# SDR UPS01834703

- Difficulty date: January 15, 2001
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 73,303 hours, 24,727 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FWD PIT STA 385 LONG 31L HAS CORROSION FWD OF SPLICE.  REMOVED PRODUCTION SPLICE IAW DC8 SRM 51-1-24, CLEANED AREA IAW DC8 SRM 51-1-8, LOCATED DRILLED PRODUCTION SPLICE IAW DC8 SRM 51-3-2, INSTALLED PRODUCTION SPLICE IAW DC8 SRM 21-1-20D.
